MathSciNet Relay Station
MathSciNet bibliographic data
MR2391462 39B52 (39B82)
Prager, Wolfgang; Schwaiger, Jens Stability of the multi-Jensen equation. Bull. Korean Math. Soc. 45 (2008), no. 1, 133–142.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement